# SDR DALA2024042304648

- Difficulty date: April 22, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME HAS OVERSIZED ZEE CHANNEL FASTENER HOLE AT STA 727I RH RBL 22. REPAIRED FRAME DAMAGED ON AFT CARGO AT STA 727I RBL 22 PER B737-800 SRM 53-60-07-2R-2.
